# SDR VNAA2016081200011

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 3,604 hours, 3,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMERGENCY LIGHT COVER MISSING.  MAINTENANCE INSTALLED LENS COVER AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
